Jump to content

BertsBarbieDoll

Junior Member
  • Content Count

    31
  • Joined

  • Last visited

  1. Thank you everyone for your input. I appreciate the information and ideas.
  2. This is a question for those who believe in demons. My 12 yr old daughter has been feeling someone or something holding her legs down on the bed when she sleeps in her own room. I am Bipolar and have tactile hallucinations. I am having a hard time with this as I know that hallucinations are not demons, what some people preceive as demons is actually a hallucination, and what some think are hallucinations really is a demon. Most people believe in one or the other. I need input from someone who believes in both. If I ask my church family, it will definately be demons. If I ask my psychologist, it will definately be hallucinations. How do I know what my child needs? If she needs psychologial help, I don't want to assume she has a demon terrorizing her. But I also don't want to take her to a psychologist for a spiritual problem. Help me please.
  3. I hope you had a fantastic day :)

  4. After reading some of the newer posts, I have to add a couple of things. Fingernail polish that I never wear and exercise equipment that I never use.
  5. I felt that same overwhelmed feeling. I didn't know where to start or which way to go. I just made an appointment with my Mdoc and had him give me a referral. I have only been to the pshychologist once, but so far I like him. ~BARB~
  6. thank you. I just wish that this crap didn't have to affect my kids.
  7. Stationary.....paper, tablets, pens, markers, stickers. The more colorful the better.
  8. I sit here crying my eyes out because I am missing my daughter's awards ceremony at school due to a Lamictal induced anxiety attack. If I weren't bipolar, I wouldn't need to take the Lamictal (which is wonderful in every other aspect). I have some problems with anxiety even when I am not on it, but it is so much worse when I am. Why can't something just work without side effects? Why can't I just be a normal momma and go to my babies awards ceremony without the fear. What am I going to tell her? ~Barb~
  9. I am getting my Medicare in March. I am trying to find a pdoc and get an appt before then. I really don't know what I am looking for. By the way, I am bipolar (diagnosed by my mdoc 3 1/2 yrs ago). Do I need a psychiatrist or a psycholgist? What's the difference? Which one can write scripts? Am I going to be able to find one that takes Medicare? Does Medicare pay for therapy? Or is it gonna be more of the same....meds, meds, and more meds? I mean, I know I will have to take the meds too, but does therapy help? New options are opening up for me and I just don't know what to do with them. We are on a fixed income and I've gone to my mdoc as often as I can afford and he's done the best he can, but now when I get Medicare I should have more options and better options, right? Help please.
  10. This sounds very much like my dreams. Different meds cause different types of dreams for me. Thank God the combo I'm on now (Effexor XR, Klonopin, and Abilify) just causes very vivid dreams. Some I've taken have caused severe nightmares and night terrors, to the point my hubby would have to wake me up to stop my screams. I wonder sometimes if it's not because the meds turn off the racing thoughts that we are awake and aware of. Maybe it's our brains making up for lost time. Just my thoughts on the subject. ~BARB~
  11. I have gained weight on the lamictal. Bummer. But I'd rather be fat and stable than thin and crazy. I do have a question for anyone who has taken Lamictal for any length of time. Has any one else had memory problems? I am talking MAJOR gaps in time. Like one night I remember getting in my truck to come home, but remember nothing else til the next morning. I don't remember the drive home, the conversation I had with my daughter (she told me about it), putting on my pjs, eating supper, or getting in bed. Nothing. It is a big blank spot. And it's not the only time, just the worst. I also take Prozac 60 mg and Xanax 2 mg as needed. Any ideas what could be causing the memory loss? ~BARB~
  12. I take Lamictal 200mg, Prozac 60mg, and Xanax 2mg as needed. I LOVE my Lamictal!! I did make the mistake of starting on it while I was already manic, which you are not supposed to do. As my dose increased, my mania got worse and worse. That is until I hit 200mg. (Up to 200mg it is an antidepressant, then at 200mg it becomes a mood stabilizer.) Then I leveled off. My doc had me on it for awhile then took me off to try Seroquel. That was a disaster. My co-workers and customers were threatening to start a petition telling my doc to put me back on Lamictal. He put me back on it and I am doing great. The first time I was on it I got terrible headaches, but not so much this go 'round. Nothing Advil won't take care of, and not every day this time. If he ever tries to take me off of it again, I think I'll shoot myself! (or maybe shoot him!! LOL) ~BARB~
  13. I have the rages. I take Xanax for them. I am finally getting where I can feel them coming on and if I can get a Xanax soon enough, I can stop it before it starts. I can't comprehend people who take Xanax recreationally. The ONLY thing it does for me is keep me from jumping across the counter and choking the living sh*t out of the a$$holes on the other side!!! No kind of HIGH or anything that I would find recreational. Even some of my more regular customers can walk in the door and know I need a Xanax. And believe me, they have no problem telling me either!!! ~BARB~
  14. Thanks for your help, sarah-nicole. ~BARB~
  15. Sorry ya'll didn't know about the link rule. Anyone else wanna see her, PM me and I'll give you the link. I was told that was ok to do. ~BARB~
×
×
  • Create New...